Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Reconstruction of 2-Convex Polyominoes with Non-Empty Corners"
written by Khalil Tawbe, Salwa Mansour,
published by Open Journal of Discrete Mathematics, Vol.9 No.4, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top